# SDR DXTA2024092200597

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6182
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036323
- Part serial: 81A934
- Condition: Slow
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION CONTROL: DURING OUR INITIAL CLIMB, SHORTLY AFTER TAKEOFF, WE NOTICED THAT OUR CABIN PRESSURE WAS CLIMBING AT THE SAME RATE AS OUR AIRPLANE WAS CLIMBING, 3600+' PER MINUTE. THE CABIN ALTITUDE CONTROL WAS SET FOR OUR DESTINATION OF 4900 FEET. WE LEVELED OFF AT 6000 FEET, AND OUR CABIN ALTITUDE ALSO LEVELED AT 6000 FEET. WE THEN RAN THE  NOT PRESSURIZING  CHECKLIST, AND TRIED MANUAL MODE. MANUAL MODE DID NOT WORK TO PRESSURIZE AIRCRAFT. WE ALSO SWITCHED BLEEDS, NO EFFECT. WE ALSO SET A LOWER FIELD ELEVATION AND NO EFFECT. WE TRANSFERRED BLEEDS AGAIN BACK TO THE APU, AND TRANSFERRED THE CONTROLLER BACK TO AUTO. AT ONE HOUR AND SIX MINUTES OF FLYING TIME, MOST OF IT LEVEL AT 6000, AND CONTROLLER SET FOR RETURN TO ROUGHLY SEA LEVEL, THE PRESSURIZATION STARTED TO WORK NORMALLY. CORRECTIVE ACTION: REMOVED AND REPLACED PRIMARY OUTFLOW VALVE IN REFERENCE TO CL650 AMM 21-32-01
